# SDR CA140922009

- Difficulty date: September 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 31,279 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearshaft
- Part number: 310625801
- Condition: Failed
- Location: Accessory G/B
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL190 NUMBER TWO ENGINE FLAMED OUT. AIRCRAFT RETURNED TO BASE. UPON INSPECTION MAINTENANCE FOUND ACCESSORY GEAR BOX HORIZONTAL SHAFT FAILED. ENGINE REMOVED AND SEND BACK TO VENDOR.
